# SDR VNAA9812018

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Condition: Dirty
- Location: Lt Propeller
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE FLIGHT RETURNED TO THE GATE AFTER RECEIVING A LEFT HAND PROPELLER HEAT FAIL WARNING MESSAGE.  MAINTENANCE INSPECTED AND CLEANED THE LEFT HAND PROPELLER BRUSH BLOCK, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-61-05.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
